Permethrin Use 5%

Illustration of Permethrin Use 5%
Illustration: Permethrin Use 5%

Morning doc, I want to ask, my 1.5-year-old child has symptoms of scabies, is it okay to use a 5% permethrin ointment? If possible, what is the recommended dose? Or are there other recommended ointments? Thank you doctor

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Permethrin is a drug used to treat parasitic infections of the skin. These drugs are generally in the form of topical or ointment, and can be used to treat head lice, scabies or scabies.


Regarding your question, this medicine may be used for anyone starting from more than 2 months of age, so it is certainly safe for children aged 1.5 years. It's just that, most of these generic permethrin-containing drugs are hard drugs and prescription drugs, which are marked with a red circle on the packaging, so even if they can be used, it would be far better if you first consult your child to a dermatologist. Moreover, the symptoms that your child experiences even though they are similar to the symptoms of scabies, may not necessarily be scabies as long as it has not been examined by a doctor. It could be that it is a fungal infection or an allergy, which is certainly different in handling with scabies. So once again, you should check your child to a dermatologist first, or at least to a general practitioner.


In the meantime, make sure your child is always clean and so is your home environment, cold compresses on the assembled part, and make sure your child's nails are always short so he doesn't hurt himself when he scratches. So, hopefully answering your question.

: by

Related Question

The Body Feels Hot And Cold After Activity In Young Pregnant Women?

The Body Feels Hot And Cold After Activity In Young Pregnant Women?

(4 months ago)

Morning, I have a history of miscarriage because the fetus does not develop only develops until 7w, it should have been 12w, the distance of 2 months I am pregnant again, now the 5... Read more

The Cause Of The Ears Still Buzzing After Tympanoplasty Surgery?

The Cause Of The Ears Still Buzzing After Tympanoplasty Surgery?

(3 months ago)

Hello, I just finished my Tympanoplasty 6 days ago. why yeah my ears are still buzzing. is that natural or not?... Read more

The Cause Of Stomach Pain Accompanied By Difficult Bowel Movements.?

The Cause Of Stomach Pain Accompanied By Difficult Bowel Movements.?

(5 months ago)

I am 19 years old Nadika I want to ask, why does my stomach hurt so much because I was stabbed like that, if I hold it, it hurts too, and I take out my breath, and the bowel doesn&... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *